Nonlinear PDEs

Mathematical Models in Biology, Chemistry and Population Genetics

Authors:

ISBN: 978-3-642-22663-2 (Print) 978-3-642-22664-9 (Online)

Table of contents (10 chapters)

  1. Front Matter

    Pages i-xviii

  2. No Access

    Book Chapter

    Pages 1-18

    Overview of Mathematical Methods in Partial Differential Equations

  3. No Access

    Book Chapter

    Pages 19-27

    Liouville Type Theorems for Elliptic Operators in Divergence Form

  4. No Access

    Book Chapter

    Pages 29-115

    Blow-Up Boundary Solutions of the Logistic Equation

  5. No Access

    Book Chapter

    Pages 117-165

    Singular Lane–Emden–Fowler Equations and Systems

  6. No Access

    Book Chapter

    Pages 167-210

    Singular Elliptic Inequalities in Exterior Domains

  7. No Access

    Book Chapter

    Pages 211-243

    Two Quasilinear Elliptic Problems

  8. No Access

    Book Chapter

    Pages 245-266

    Some Classes of Polyharmonic Problems

  9. No Access

    Book Chapter

    Pages 267-286

    Large Time Behavior of Solutions for Degenerate Parabolic Equations

  10. No Access

    Book Chapter

    Pages 287-335

    Reaction-Diffusion Systems Arising in Chemistry

  11. No Access

    Book Chapter

    Pages 337-367

    Pattern Formation and the Gierer–Meinhardt Model in Molecular Biology

  12. Back Matter

    Pages 369-391